MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG; COLONIC FTRD SET

OVESCO ENDOSCOPY AG; COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This analysis is based on information provided by the user.The product was discarded and no photos were provided.Manufacturing related documentation for this product charge was reviewed and did not reveal any deviations from product specifications.Full-thickness resection was attempted but the clip was not deployed by handwheel turn.The user informed us that the resection had failed previously in another procedure due to the heavily scarred lesion.Lf the tissue is scarred, more force than usual may be necessary to apply the clip.Instructions for use state that the clip release ring must be observed during clip deployment for visual confirmation before resection.In addition, the use of this instrument enquires mandatory training for the physicians by us as the manufacturer or our designated partners which could not be verified in this case.
 
Event or Problem Description
Planned full thickness resection (ftrd) of a caecal polyp with dysplasia, involving the appendiceal orifice.The ovesco clip was not deployed following activation of the hand wheel, and a perforation was subsequently identified.The perforation was closed during the procedure.

Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
GM  72076
Manufacturer Contact
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
MDR Report Key25706858
Report Number3006696607-2026-00008
Device Sequence Number14725999
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number14
Device Catalogue Number200.70
Device Lot Number862638
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown